PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1487-1493
Article title

Existence of solutions for sequential fractional differential equations with four-point nonlocal fractional integral boundary conditions

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper investigates the existence of solutions for a nonlinear boundary value problem of sequential fractional differential equations with four-point nonlocal Riemann-Liouville type fractional integral boundary conditions. We apply Banach’s contraction principle and Krasnoselskii’s fixed point theorem to establish the existence of results. Some illustrative examples are also presented.
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1487-1493
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
author
  • Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah, 21589, Saudi Arabia, bashirahmad_qau@yahoo.com
author
  • Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah, 21589, Saudi Arabia, aalsaedi@hotmail.com
  • Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah, 21589, Saudi Arabia, hanno.1407@hotmail.com
References
  • [1] R. P. Agarwal, B. Ahmad, Comput. Math. Appl. 62, 1200 (2011) http://dx.doi.org/10.1016/j.camwa.2011.03.001[Crossref]
  • [2] A. Aghajani, Y. Jalilian, J. J. Trujillo, Fractional Calculus and Applied Analysis 15, 44 (2012) http://dx.doi.org/10.2478/s13540-012-0005-4[Crossref]
  • [3] B. Ahmad, J. J. Nieto, Bound. Value Probl. 1, 36 (2011) http://dx.doi.org/10.1186/1687-2770-2011-36[Crossref]
  • [4] B. Ahmad, S. K. Ntouyas, Electron. J. Qual. Theo. 22, 1 (2011)
  • [5] B. Ahmad, J. J. Nieto, A. Alsaedi, M. El-Shahed, Nonlinear Anal.-Real 13, 599 (2012) http://dx.doi.org/10.1016/j.nonrwa.2011.07.052[Crossref]
  • [6] B. Ahmad, J. J. Nieto, Comput. Math. Appl. 64, 3046 (2012) http://dx.doi.org/10.1016/j.camwa.2012.02.036[Crossref]
  • [7] F. T. Akyildiz, H. Bellout, K. Vajravelu, R. A. Van Gorder, Nonlinear Anal.-Real 12, 2919 (2011) http://dx.doi.org/10.1016/j.nonrwa.2011.02.017[Crossref]
  • [8] S. Bhalekar et al., Comput. Math. Appl. 61, 1355 (2011) http://dx.doi.org/10.1016/j.camwa.2010.12.079[Crossref]
  • [9] D. Baleanu, O. G. Mustafa, Comp. Math. Appl. 59, 1835 (2010) http://dx.doi.org/10.1016/j.camwa.2009.08.028[Crossref]
  • [10] D. Baleanu, O. G. Mustafa, R. P. Agarwal, Appl. Math. Comput. 218, 2074 (2011) http://dx.doi.org/10.1016/j.amc.2011.07.024[Crossref]
  • [11] D. Baleanu, K. Diethelm, E. Scalas, J. J. Trujillo, Fractional calculus models and numerical methods. Series on Complexity, Nonlinearity and Chaos (World Scientific, Boston, 2012)
  • [12] H. Delavari, D. M. Senejohnny, D. Baleanu, Cent. Eur. J. Phys. 10, 1095 (2012) http://dx.doi.org/10.2478/s11534-012-0073-4[Crossref]
  • [13] N. J. Ford, M. Luisa Morgado, Fractional Calculus and Applied Analysis 14, 554 (2011) http://dx.doi.org/10.2478/s13540-011-0034-4[Crossref]
  • [14] A. K. Golmankhaneh, T. Khatuni, N. A. Porghoveh, D. Baleanu, Cent. Eur. J. Phys. 10, 966 (2012) http://dx.doi.org/10.2478/s11534-012-0038-7[Crossref]
  • [15] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Vol. 204 (Elsevier Science B.V., Amsterdam, 2006)
  • [16] M. Klimek, Commun. Nonlinear Sci. 16, 4689 (2011) http://dx.doi.org/10.1016/j.cnsns.2011.01.018[Crossref]
  • [17] V. Lakshmikantham, S. Leela, J. Vasundhara Devi, Theory of Fractional Dynamic Systems (Cambridge Academic Publishers, Cambridge, 2009)
  • [18] I. Podlubny, Fractional Differential Equations (Academic Press, San Diego, 1999)
  • [19] J. Sabatier, O. P. Agrawal, J. A. T. Machado (Eds.), Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering (Springer, Dordrecht, 2007)
  • [20] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications (Gordon and Breach, Yverdon, 1993)
  • [21] D. R. Smart, Fixed Point Theorems (Cambridge University Press, Cambridge, 1980)
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0193-5
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.